# SDR 96ZZZX982

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N754H
- Make and model: Bell 212
- Aircraft serial: 35034
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 212076005105
- Condition: Leaking
- Location: M/R
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SERVO LEAKING EXCESSIVELY FROM UPPER CYLINDER.  ALSO, PRO-SEAL FROM UPPER CLEVIS HAD DOWN INSIDE UPPER CYLINDER.
